MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF2514C102E
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/21/2016
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant ii aorto-uni-iliac stent graft was implanted for the treatment of a 50 mm diameter abdominal aortic aneurysm.It was reported that during the index procedure an angiogram revealed that the endurant ii aorto-uni-iliac stent graft was delivered approximately 8 mm distal to the desired location.No endoleaks were observed.The physician elected to implant a proximal 25x25x49 endurant cuff and a final angiogram revealed no endoleaks.The event was resolved.Per the physician the cause of the event was related to user error.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6222586
Report Number2953200-2017-00015
Device Sequence Number675133
Product Code MIH
UDI-Device Identifier00643169232570
UDI-Public00643169232570
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2017
Device Model NumberETUF2514C102E
Device Catalogue NumberETUF2514C102E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2016
Supplement Date Received by Manufacturer12/21/2016
Initial Report FDA Received Date01/04/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR